Supersolutions and stabilization of the solutions of the equation
∂u/∂t - div(|Ñp|p-2 Ñu) = h(x,u), Part II.

Título inglés Supersolutions and stabilization of the solutions of the equation
∂u/∂t - div(|Ñp|p-2 Ñu) = h(x,u), Part II.
Título español Supersoluciones y estabilización de la ecuación
∂u/∂t - div(|Ñp|p-2 Ñu) = h(x,u), Parte II.
Autor/es El Hachimi, Abderrahmane ; De Thélin, François
Organización Dép. Math. Fac. Sci. Univ. Chouaub Doukkali, El Jadida, Marruecos;Lab. Anal. Num. Univ. Paul Sabatier, Toulouse, Francia
Revista 0214-1493
Publicación 1991, 35 (2): 347-362, 18 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this paper we consider a nonlinear parabolic equation of the following type:

(P)      ∂u/∂t - div(|Ñp|p-2 Ñu) = h(x,u)

with Dirichlet boundary conditions and initial data in the case when 1 < p < 2.
We construct supersolutions of (P), and by use of them, we prove that for tn → +∞, the solution of (P) converges to some solution of the elliptic equation associated with (P).
Código MathReviews MR1201561
Icono pdf Acceso al artículo completo